Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on a paper of E. B. Davies

Author: Maciej Zworski
Journal: Proc. Amer. Math. Soc. 129 (2001), 2955-2957
MSC (2000): Primary 35Sxx, 81Q20
Published electronically: March 14, 2001
MathSciNet review: 1840099
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We explain the existence of open sets of complex quasi-modes in terms of Hörmander's commutator condition.

References [Enhancements On Off] (What's this?)

  • 1. E.B. Davies, Semi-classical states for non-selfadjoint Schrödinger operators, Comm. Math. Phys. 200(1999), 35-41. MR 99m:34197
  • 2. J.J. Duistermaat and J. Sjöstrand, A global construction for pseudo-differential operators with non-involutive characteristics, Inv. Math. 20(1973), 209-225. MR 49:9681
  • 3. V.W. Guillemin and S. Sternberg, Geometrical Asymptotics, Mathematical Surveys, 14, Amer. Math. Soc., Providence, R.I., 1977. MR 58:24404
  • 4. L. Hörmander, Differential equations without solutions, Math. Ann. 140(1960), 169-173. MR 26:5279
  • 5. L. Hörmander, The Analysis of Linear Partial Differential Operators IV, Grundlehren der mathematischen Wissenschaften 275, Springer-Verlag, 1985. MR 87d:35002b
  • 6. R.B. Melrose and M. Zworski, Scattering metrics and geodesic flow at infinity, Invent. Math. 124(1996), 389-436. MR 96k:58230

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Sxx, 81Q20

Retrieve articles in all journals with MSC (2000): 35Sxx, 81Q20

Additional Information

Maciej Zworski
Affiliation: Department of Mathematics, Evans Hall, University of California, Berkeley, California 94720

Received by editor(s): January 25, 2000
Received by editor(s) in revised form: February 14, 2000
Published electronically: March 14, 2001
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society